A family of Kurchatov-type methods and its stability release_j7mekxljdnaslmmvbqhzblshma

by Alicia Cordero, Fazlollah Soleymani, Juan R. Torregrosa, F. Khaksar Haghani

Published in Applied Mathematics and Computation by Elsevier BV
ISSN-L 0096-3003
Volume 294
Page(s) 264-279
Release Year 2017
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  1.8 MB
sha1:74e4f7a9532f477ff99c...
riunet.upv.es (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   2017
Container Metadata
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0096-3003
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
5303a63e-d744-44af-a75e-6de2dd404429
As JSON object via API